TOWARDS A LEXICAL-THEMATIC THEORY OF CONTROL : The Linguistic Review

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

The Linguistic Review

Editor-in-Chief: Hulst, Harry


IMPACT FACTOR 2014: 0.211
5-year IMPACT FACTOR: 0.470

SCImago Journal Rank (SJR) 2014: 0.813
Source Normalized Impact per Paper (SNIP) 2014: 0.843
Impact per Publication (IPP) 2014: 0.444

ERIH category 2011: INT1

VolumeIssuePage

Issues

TOWARDS A LEXICAL-THEMATIC THEORY OF CONTROL

XU LIEJIONG

Citation Information: The Linguistic Review. Volume 5, Issue 4, Pages 345–376, ISSN (Online) 1613-3676, ISSN (Print) 0167-6318, DOI: 10.1515/tlir.1986.5.4.345, November 2009

Publication History

Published Online:
2009-11-12

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Liejiong Xu
Transactions of the Philological Society, 2003, Volume 101, Number 1, Page 81

Comments (0)

Please log in or register to comment.